Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 32, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 21, 2013, 3:40 PM EDT for Boyle County, Garrard County, Lincoln County, Kentucky. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 21, 2013, 3:40 PM EDT (19:40 UTC)
- Expired
- Aug 21, 2013, 6:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boyle County, KY, Garrard County, KY, Lincoln County, KY
The radar
The Jackson,KY radar (KJKL), 115 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 21, 3:45 PM EDT | HEAVY RAIN 2.82 | 4 N Stanford, KY | KENTUCKY MESONET SITE NORTH OF STANFORD MEASURED 2.82 INCHES OF RAIN IN ONE HOUR AND 10 MINUTES. |
| Aug 21, 3:51 PM EDT | FLASH FLOOD | Lancaster, KY | CRAB ORCHARD ROAD IN LANCASTER WAS BRIEFLY CLOSED DUE TO FLASH FLOODING. BUCKEYE ROAD WAS ALSO PARTIALLY IMPEDED BY HIGH WATER. |
| Aug 21, 4:00 PM EDT | FLASH FLOOD | 3 Ssw Lancaster, KY | GILBERTS CREEK ROAD CLOSED DUE TO FLOODING ON THE BRIDGE |
| Aug 21, 4:00 PM EDT | FLASH FLOOD | 3 Wsw Lancaster, KY | HWY 1150 CLOSED BETWEEN MILE MARKER 0 AND 1. THE ROAD HAS BEEN WASHED AWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1322 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 800 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
934 WGUS53 KLMK 211940 FFWLMK KYC021-079-137-212230- /O.NEW.KLMK.FF.W.0032.130821T1940Z-130821T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EDT WED AUG 21 2013 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... EASTERN BOYLE COUNTY IN EAST CENTRAL KENTUCKY... CENTRAL GARRARD COUNTY IN EAST CENTRAL KENTUCKY... NORTHERN LINCOLN COUNTY IN SOUTH CENTRAL KENTUCKY... * UNTIL 630 PM EDT * AT 333 PM EDT...EMERGENCY MANAGEMENT REPORTED THAT SEVERAL STREETS WERE CLOSED DUE TO HIGH WATER IN LANCASTER. THE HEAVIEST RAIN HAS FALLEN NORTH OF STANFORD IN NORTHERN LINCOLN COUNTY. AN ESTIMATED 3 TO 4 INCHES HAS FALLEN THERE OVER THE LAST 2 HOURS. UP TO AN ADDITIONAL INCH OF RAIN IS EXPECTED. * LOCATIONS IMPACTED INCLUDE...LANCASTER...AND NORTH OF STANFORD...IN LINCOLN COUNTY. IN ADDITION...HUBBLE...LOGANTOWN AND HYATTSVILLE ARE INCLUDED IN THIS FLASH FLOOD WARNING. FLASH FLOOD PRONE AREA IN THIS WARNING... TRIBUTARY OF DIX RIVER OVERFLOWS CATHOLE BEND ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. && LAT...LON 3765 8454 3755 8450 3754 8476 3763 8475 $$ JSD
1 follow-up statement
413 WGUS73 KLMK 212027 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 427 PM EDT WED AUG 21 2013 KYC021-079-137-212230- /O.CON.KLMK.FF.W.0032.000000T0000Z-130821T2230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LINCOLN KY-BOYLE KY-GARRARD KY- 427 PM EDT WED AUG 21 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR CENTRAL GARRARD...EASTERN BOYLE AND NORTHERN LINCOLN COUNTIES... AT 419 PM EDT...MUCH OF THE HEAVIEST RAIN HAD LIFTED NORTH OF THE AREA. ONLY LIGHT RAIN IS EXPECTED THROUGH 5 PM EDT FOR THE WARNED AREA. RADAR HAS ESTIMATED THAT UP TO 4 INCHES HAD FALLEN ACROSS NORTHERN LINCOLN COUNTY NORTH OF STANFORD...AND GARRARD COUNTY...NEAR LANCASTER. FLASH FLOODING HAS BEEN REPORTED IN LANCASTER...AND MAY CONTINUE FOR THE NEXT HOUR OR SO. * LOCATIONS IMPACTED INCLUDE... LANCASTER... IN ADDITION...HEDGEVILLE AND HUBBLE ARE INCLUDED IN THIS FLASH FLOOD WARNING. FLASH FLOOD PRONE AREA IN THIS WARNING... TRIBUTARY OF DIX RIVER OVERFLOWS CATHOLE BEND ROAD. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR REPORT USING HASHTAG L...M...K...SPOTTER. && LAT...LON 3765 8454 3755 8450 3754 8476 3763 8475 $$ JSD
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 21, 3:29 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 21, 3:29 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT Wed Aug 21 2013 .SHORT TERM (Now through Thursday Night)... Issued at 310 PM EDT Wed Aug 21 2013 Water vapor imagery shows that the upper low now over eastern Indiana has wrapped up into a cinnamon roll presentation, with the axis of one last vort lobe trailing roughly along I-65. Isolated to scattered thunderstorms have popped east of this axis, with heavy rain and frequent lightning as the main hazards. The forcing for this activity should push far enough east by sunset that any evening coverage will be isolated at best, but it still warrants a pre-1st period in the text products. Expect a muggy night, as there is not enough of a surface reflection to bring about any change of air mass. Low temps in the upper 60s/around 70 will cross over afternoon dewpoints, so patchy fog could very well be a concern, mainly in the areas that receive the heaviest rain from this afternoon's convection. Will leave any fog mention out, and allow the evening shift to iron out those details based on precip coverage. A cold front will drop southward into the Ohio Valley on Thursday, and take its sweet time pushing through Kentucky Thursday night. Precip coverage will increase through the day, especially across southern Indiana and northern Kentucky. Will go with slight chance POPs for south central Kentucky, ranging upward to high-end chance over southern Indiana. Would go for a likely, if not definite POP, if the time frame was not straddling 00Z. Severe weather potential is limited due to upper dynamics staying well to our north, but the moist and unstable environment will support similar storms to today with heavy rainfall and gusty wind potential. Should be enough breaks to allow for temps close to climo. Even with the front through, any small changes in the air mass will lag behind. Therefore will keep Thursday night on the warm and muggy side. .LONG TERM (Friday through Wednesday)... Issued at 320 PM EDT Wed Aug 21 2013 The start of the long term period will feature northwest flow aloft over the Ohio Valley as a ridge builds across the west-central CONUS. This pattern will be short-lived, however, as the ridge strengthens and expands its grip eastward into the Ohio Valley. After potential storms on Friday, the building influence of the upper ridge will make for generally dry and hot conditions for the bulk of the long term period. The start of the period will feature a very weak cold front/wind shift that will slowly drift southeast into the Ohio Valley in association with the weak northwest flow aloft. Synoptic scale models are struggling with the exact placement/strength of this feature as it weakens and likely stalls across the Ohio Valley. What is rather certain is that despite the frontal passage and light northerly winds behind it, a rather unstable airmass will remain in place Friday afternoon, with MLCAPEs 1500-2000 J/kg thanks to upper 60s dewpoints. Think the front will make it into central/southern KY by peak heating, thus have focused the highest pops here. But in a generally uncapped atmosphere and northwest flow aloft, think isolated storms could be possible as far north as the Ohio river on Friday. Temperatures will be tricky and highly dependent on convection, thus will go with a general blend which puts temperatures in the mid to upper 80s. The front will make some southward progress by Friday night into Saturday, allowing some slightly drier air to work into the region. The real focus will then turn toward the west, as a rather impressive upper ridge strengthens across the central United States. In fact, by Sunday afternoon, guidance projects the 500mb high to be around 596 dam. The real intense heat will likely stay just west of the region, but the Ohio Valley will certainly feel an increase in the heat and humidity throughout next week. Have bumped up highs a degree or two (now into the lower 90s next week) throughout the long term period as this is quite a favorable pattern for warm conditions (southwesterly surface flow, 850 temps around 18C, and generally dry conditions over the past few week or so). This is far from a strong summertime "heatwave," but given the generally cool conditions as of late, heat indices in the mid 90s will feel quite uncomfortable. Some of the guidance members try to spit out some precipitation on Sunday and Monday afternoon. However, with building heights aloft and no real focus, just have a hard time buying into any precipitation chances. Therefore, will continue with a dry forecast during this timeframe and into the middle of next week. && .AVIATION (18Z TAF Update)... Issued at 105 PM EDT Wed Aug 21 2013 Main challenge in this TAF set is afternoon convection. Best chance will be near LEX, where it will be a press time decision whether to include VCTS/CB. Can't rule out a stray storm at BWG or SDF, but probabilities are too low to include in the TAFs. Either way, chances will decrease late in the afternoon as the upper low over Indiana pulls east, giving way to ridging. Clearing skies and light winds overnight. However, confidence in any fog forecast is fairly low. NAM forecast soundings seem to have the best handle on the moisture profile, but winds just off the deck are progged to shift to westerly and increase to 15-20 kt. In spite of temps crossing over current dewpoints, will only take BWG down to MVFR, with VFR conditions at SDF and LEX. Heavy rain directly impacting any one of the airports will warrant re-visiting this part of the forecast by the 00Z issuance. Cold front drops in on Thursday, with somewhat deeper mixing resulting in a higher diurnally-driven Cu deck. Convection should hold off until after 18Z, but chances remain too low to even include in the SDF TAF. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........RAS Long Term.........KJD Aviation..........RAS
Hazardous weather outlook, Aug 21, 11:27 AM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1127 AM EDT WED AUG 21 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-221530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1127 AM EDT WED AUG 21 2013 /1027 AM CDT WED AUG 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH LATE AFTERNOON EAST OF INTERSTATE 65. A FEW OF THE STRONGER STORMS WILL BE CAPABLE OF HEAVY DOWNPOURS AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY INTO THURSDAY NIGHT AS A COLD FRONT MOVES THROUGH THE AREA. WHILE STRONG TO SEVERE WEATHER IS NOT EXPECTED...ANY THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13/LG/RAS
In the hours before
Special weather statement, Aug 21, 1:34 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
134 PM EDT WED AUG 21 2013
KYZ056-057-211805-
GARRARD KY-MADISON KY-
134 PM EDT WED AUG 21 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS WILL MOVE EAST ACROSS NORTHERN GARRARD AND INTO MADISON
COUNTY. ...
AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF LANCASTER...AND MOVING EAST
AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
RICHMOND...
RUTHTON AND BALDWIN...
CROW VALLEY AND NEWBY...
MILLION AND KIRKSVILLE...
SILVER CREEK AND BUGGYTOWN...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
87 AND 90.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3762 8436 3767 8455 3777 8453 3778 8451
3780 8448 3781 8420
TIME...MOT...LOC 1733Z 276DEG 11KT 3773 8446
JSDSpecial weather statement, Aug 21, 1:58 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
158 PM EDT WED AUG 21 2013
KYZ056-057-211830-
GARRARD KY-MADISON KY-
158 PM EDT WED AUG 21 2013
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS WILL CONTINUE TO MOVE EASTWARD ACROSS MADISON COUNTY...
AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF RICHMOND...AND MOVING EAST
AT 15 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
RICHMOND...
LANCASTER...
WHITES...
TERRILL AND MIDDLETOWN...
KINGSTON AND REEDS CROSSING...
BOBTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3773 8409 3767 8409 3764 8412 3760 8411
3758 8409 3756 8409 3756 8414 3754 8418
3760 8461 3778 8448 3777 8408 3774 8407
TIME...MOT...LOC 1758Z 284DEG 14KT 3767 8433
JSDSpecial weather statement, Aug 21, 3:16 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
316 PM EDT WED AUG 21 2013
KYZ054-055-066-067-211945-
BOYLE KY-CASEY KY-LINCOLN KY-MARION KY-
316 PM EDT WED AUG 21 2013
...A STATIONARY LINE OF THUNDERSTORMS WITH TORRENTIAL RAIN...AND
DANGEROUS LIGHTNING IS ALIGNED OVER SOUTHERN BOYLE COUNTY...
AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STATIONARY LINE OF THUNDERSTORMS STRETCHING FROM NORTHWEST OF
FORKLAND TO JUNCTION CITY. THESE STORMS ARE NOT MOVING AND WILL
BRING VERY HEAVY RAINFALL TO SOUTHERN BOYLE COUNTY. A QUICK ONE TO
TWO INCHES ARE LIKELY.
FREQUENT CLOUD TO GROUND LIGHTNING...AND TORRENTIAL RAIN REDUCING
VISIBILITIES...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
JUNCTION CITY...
STUART POWELL FIELD AIRPORT AND HEDGEVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3753 8474 3750 8504 3755 8512 3761 8504
3765 8469 3764 8468 3765 8468 3765 8467
TIME...MOT...LOC 1913Z 247DEG 5KT 3758 8483
JSDLocal storm report, Aug 21, 3:30 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM FLOOD LANCASTER 37.62N 84.58W
08/21/2013 GARRARD KY EMERGENCY MNGR
TWO ROADS IN LANCASTER HAVE WATER OVER THEM
&&
EVENT NUMBER LMK1300451
RLLocal storm report, Aug 21, 3:34 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
334 PM EDT WED AUG 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HEAVY RAIN 4 N STANFORD 37.59N 84.66W
08/21/2013 M2.00 INCH LINCOLN KY MESONET
THE KENTUCKY MESONET SITE NORTH OF STANFORD MEASURED 2
INCHES IN ONE HOUR.
&&
EVENT NUMBER LMK1300452
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 1:34 PM EDT | Special Weather Statement | LMK | Madison | 31 min |
| Aug 21, 1:58 PM EDT | Special Weather Statement | LMK | Garrard, Madison | 32 min |
| Aug 21, 2:20 PM EDT | Areal Flood Advisory | LMK | Garrard, Lincoln, Madison | 3 hr |
| Aug 21, 3:16 PM EDT | Special Weather Statement | LMK | Boyle | 29 min |
| Aug 21, 4:18 PM EDT | Special Weather Statement | LMK | Mercer | 27 min |
| Aug 21, 5:05 PM EDT | Special Weather Statement | LMK | Franklin | 30 min |
| Aug 21, 5:29 PM EDT | Areal Flood Advisory | LMK | Franklin, Henry, Shelby | 2 hr |
| Aug 21, 5:44 PM EDT | Special Weather Statement | LMK | Shelby | 41 min |
| Aug 21, 5:48 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 32 min |
| Aug 21, 6:06 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 29 min |
| Aug 21, 6:28 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Shelby | 32 min |
| Aug 21, 6:54 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| Aug 21, 7:04 PM EDT | Special Weather Statement | LMK | Oldham | 31 min |
Nearby
Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.